Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 2, Pages 97-101
http://dx.doi.org/10.1155/S0161171202108192

Projective representations of quivers

Department of Mathematics, Dong-A University, Pusan 604-714, Korea

Received 30 August 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sangwon Park, “Projective representations of quivers,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 2, pp. 97-101, 2002. https://doi.org/10.1155/S0161171202108192.